Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A $p$-adic regulator problem in algebraic $K$-theory and group cohomology


Author: J. B. Wagoner
Journal: Bull. Amer. Math. Soc. 10 (1984), 101-104
MSC (1980): Primary 18F25, 12B30; Secondary 12B22, 57T10
MathSciNet review: 722861
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 18F25, 12B30, 12B22, 57T10

Retrieve articles in all journals with MSC (1980): 18F25, 12B30, 12B22, 57T10


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1984-15201-7